# SDR AU510001666

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Airbus A330*
- Engine: Ge CF680
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Low Pressure
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT NOSE WHEEL TIRE LOW PRESSURE.  NOSE SHIMMY ALSO EVIDENT.
